# SDR HNAA0400056

- Difficulty date: May 19, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 39,834 hours, 44,336 cycles
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Pin
- Condition: Loose
- Location: Storage Box
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

NOISE NOTED AT AIRSTAIR DOOR EXTERIOR AFTER T/O AIR TURNBACK, FOUND PROP TIE STREAMER HANGING FROM AIRSTAIR DOOR PROP TIE STORAGE AREA.  INSPECTION OF ACFT FOUND NO DAMAGE.
